# SDR RAIA201111060001

- Difficulty date: November 6, 2011
- Submitted: November 9, 2011
- Operation: Air carrier
- Aircraft: N842HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145830
- Aircraft time: 18,559 hours, 17,266 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING POST-FLIGHT INSPECTION THE FLIGHT CREW REPORTED THE EMERGENCY PHOTOLUMINESCENT LIGHT STRIP BY THE GALLEY WAS MISSING RED MARKS.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED THE PHOTOLUMINESCENT FLOOR LIGHT STRIP BY THE GALLEY.  SYSTEM OPS CHECKED GOOD.
